Limit search to available items
Book Cover

Uniform Title Ramanujan journal (Online)
Title The Ramanujan journal
Published Norwell, MA : Kluwer Academic Publishers, ©1997-
Vol. 1, issue 1 (1997)-
Online access available from:
SpringerLink    01 Jan. 1997-
View Resource Record  


Description Online resource
Notes Title from contents screen (publisher's Web site, viewed Apr. 5, 2004)
Published: [Dordrecht] : Springer Netherlands, <2006->
"An international journal devoted to the areas of mathematics influenced by Ramanujan."
Mode of access: World Wide Web
Latest issue consulted: Vol. 50, no. 3 (Dec. 2019) (Springer Link, viewed Nov. 13, 2019)
Subject Ramanujan Aiyangar, Srinivasa, 1887-1920 -- Periodicals
Ramanujan Aiyangar, Srinivasa, 1887-1920.
Mathematics -- Periodicals
Form Electronic journal
LC no. 2004233540
ISSN 1572-9303